# SDR USAA2009113093260

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 3179
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - RIGHT ELEVATOR TAB DELAMINATED AT NR 1, 2, 3 & 4 HINGE CUTOUTS.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004.
